... in both arms at injection site and hardness of muscles. how did this happen. she also takes geodon tablet and cogentin tablet. she gets the perihalodol 100mgs by injection once a month. this is a new doctor for her.. the nurse gave her the injection in both arms and now they are infected and there is hardness of muscle, has anyone else experienced this:? as her caregiver is there something more i need to know, need to do. i don't have a lot of support as her caregiver. i'm trying to educate myself as much as i can, so i can continue to help her. she is currently living with me.
Perihalodol´s active ingredient: "Haloperidol".- I suggest you take your sister to the ER.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2010 • 1 answer
Posted 23 Sep 2011 • 2 answers
Posted 11 Aug 2016 • 2 answers
Posted 30 Mar 2017 • 1 answer
Posted 12 Oct 2017 • 1 answer